# SDR GUU2005F00004

- Difficulty date: January 27, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Engine: Pwa PW118
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190204
- Part serial: 1542
- Condition: Shorted
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FIRST OFFICERS EFIS TOP BUTTONS INOPERATIVE WITH STRONG BURNING SMELL.  LANDED WITHOUT INCIDENT.  MAINTENANCE FERRY.  FOUND AHRS COMPUTER SHORTED.  REMOVED AND REPLACED AHRS COMPUTER OPERATIONAL CHECK NORMAL. (K)
